Vol. 21, No. 2, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Canonical domains in several complex variables

Sadao Kató

Vol. 21 (1967), No. 2, 279–291
Abstract

The main purpose of this paper is to give the function which maps a bounded domain onto the m-representative domain (m 1) (hereafter called m-representative function) without utilizing the minimum problems in the case of several complex variables. One of the results obtained is that a m-representative domain becomes also a (m + 1)-representative domain.

Mathematical Subject Classification
Primary: 32.35
Milestones
Received: 11 November 1964
Revised: 9 February 1966
Published: 1 May 1967
Authors
Sadao Kató